# SDR SWAA2021072104259

- Difficulty date: July 26, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED ON BS400 AFT FACE AND STR26R FWD CARGO COMPARTMENT / REPLACED ANGLE SUPPORT LOCATED ON BS400 AFT FACE AND STR 26R FWD CARGO C. IAW 51-10-02 ITEM 9 SRM B737-700 AND DWG #143A7505 REV.-
